MathSciNet Relay Station
MathSciNet bibliographic data
MR1118986 (93e:34060a) 34C25 (34C37 35Q35 58F22 76B15)
Hastings, S. P.; McLeod, J. B. On the periodic solutions of a forced second-order equation. J. Nonlinear Sci. 1 (1991), no. 2, 225–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement